# SDR A6WA201441873

- Difficulty date: August 17, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 26,507 hours, 25,737 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE LEVEL FL240, CABIN ALTITUDE BEGAN TO CLIMB, UNABLE TO MAINTAIN PRESSURIZATION.  RT PACK & RT 10TH STAGE PRESS APPEARED NORMAL, NO AIRFLOW FROM VENTS.  DECLARED AN EMER, PERFORMED QRH, LEVELED AT 10,000 FT UNPRESSURIZED.  INSP ALL DUCTING & PRESS LINES IN AFT EQUIP BAY.  FOUND RT DUAL HEAT EXCHANGER DUCT BLOWN OFF & FLANGE DAMAGED.  REMOVED DAMAGED HEAT EXCHANGER IAW AMM 21-51-07.  REPLACED RT HEAT EXCHANGER & DUCT IAW AMM 21-51-07, WORK ORDER WC 22.  OPERATIONS CHECK & LEAK CHECK.  SN OFF 200304092 & SN ON 200209170.
